# SDR SWAA2024102953105

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 33,261 hours, 16,215 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unlocked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 14D SHOULD NOT RECLINE DUE TO EXIT ROW; BUT IT RECLINES.<[01] LOCKED OUT PASSENGER CABIN SEAT HYDROLOC AT 14D IAW AMM 25-22-00.
